American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kevin S. McCurley. Prime values of polynomials and irreducibility testing. Bull. Amer. Math. Soc. 11 (1984) 155-158. MR 741729.
Abstract, references, and article information   
View Article: PDF

[2] Joseph L. Gerver. Irregular sets of integers generated by the greedy algorithm . Math. Comp. 40 (1983) 667-676. MR 689480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samuel S. Wagstaff. Greatest of the least primes in arithmetic progressions having a given modulus . Math. Comp. 33 (1979) 1073-1080. MR 528061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carter Bays and Richard H. Hudson. Details of the first region of integers $x$ with $\pi \sb{3,2}(x)<\pi \sb{3,1}(x)$ . Math. Comp. 32 (1978) 571-576. MR 0476616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Isbell and Stephen Schanuel. On the fractional parts of $n/j,$ $j=o(n)$ . Proc. Amer. Math. Soc. 60 (1976) 65-67. MR 0429796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harold G. Diamond. Chebyshev estimates for Beurling generalized prime numbers . Proc. Amer. Math. Soc. 39 (1973) 503-508. MR 0314782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1